# SDR ASAA2018052524804

- Difficulty date: May 25, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N266AK
- Make and model: Boeing 737990ER
- Aircraft serial: 62683
- Aircraft time: 6,387 hours, 2,231 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 143A611043
- Part serial: CYC2037
- Condition: Scratched
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR SCRATCHES, OUT OF LIMITS. 12" ABOVE DOOR HANDLE, AT STA 471 GROUNDED - YES. DOUBLER REPAIR PER SRM 52-00-01-2R-2
